# SDR IPXA2025082621953

- Difficulty date: July 31, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACKED, AFT SIDE OF BS 1960, S15R.   PERFORMED EO-94897-REQ 1, REV 1, AND EI F2025A53M-1796, REV 1.
